# SDR CALA2017111704086

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 74,918 hours, 10,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300364
- Condition: Damaged
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38R DAMAGED 5.5 INCHES FORWARD OF BS 1439.   REPLACED THE STRINGER IAW SRM 53-00-03, REPAIR 2.
